MAUDE Adverse Event Report: HAEMONETICS CORPORATION PCS®2 PLASMA COLLECTION SYSTEM; PLS HARNESS SET CP

HAEMONETICS CORPORATION PCS®2 PLASMA COLLECTION SYSTEM; PLS HARNESS SET CP
Model Number 00620-00
Medical Device Problem Code Inadequate Filtration Process (2308)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Donor information is unavailable, there was also no indication of harm to the donor.Haemonetics is reporting as a precautionary measure due to the particulate was alleged to pass the filter, as the filter is a mitigation to prevent particulates.The investigation and identification malfunction has occurred is pending.
 
Event or Problem Description
On (b)(6), 2021 haemonetics was notified of particles detected in the donor tubing which occurred during the removal/disassembly of the disposables in (b)(6), utilizing a plasma harness set.
 
Additional Manufacturer Narrative
Based on the process and preserved sample review, there was no abnormality observed that may have resulted in this defect.Furthermore, based on sample received, no foreign particles were observed after filtering the liquid used for decontamination.Hence, haemonetics suspects that the foreign particle is dried blood (protein) and unlikely caused by the manufacturing process.

Brand Name
PCS®2 PLASMA COLLECTION SYSTEM
Common Device Name
PLS HARNESS SET CP
Manufacturer (Section D)
HAEMONETICS CORPORATION
125 summer street
boston MA 02110
Manufacturer (Section G)
HAEMONETICS CORPORATION
125 summer street
boston MA 02110
Manufacturer Contact
janice kiser
125 summer street
boston, MA 02110
MDR Report Key12541127
Report Number1219343-2021-00127
Device Sequence Number1416170
Product Code GKT
UDI-Device Identifier10812747011754
UDI-Public(01)10812747011754(17)240309(10)210310522
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
BK040025
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number00620-00
Device Lot Number210310522
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2021
Supplement Date Received by Manufacturer08/26/2021
Initial Report FDA Received Date09/28/2021
Supplement Report FDA Received Date12/10/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown